MathSciNet Relay Station
MathSciNet bibliographic data
MR2145022 32Q45 (22E15)
Fels, Gregor; Huckleberry, Alan Characterization of cycle domains via Kobayashi hyperbolicity. Bull. Soc. Math. France 133 (2005), no. 1, 121–144.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement